# SDR QXEA2019071200259

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700652
- Aircraft time: 6,379 hours, 3,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 1788
- Condition: Malfunctioned
- Location: Brake System
- Part time: 6,379 hours, 3,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT RELEASED CAUTION EICAS MESSAGE ILLUMINATED DURING CRUISE FLIGHT. RAN CHECKLIST (REF PG. 13.3) LIGHT REMAINED ON. DECLARED EMERGENCY. AIRCRAFT LANDED SAFELY WITHOUT INCIDENT. REMOVED FROM SERVICE. ERFORMED PARKING BRAKE OPS CHECK PER 32-44-00-710-801-A. OPS CHECK FAIL. COMPLIED WITH FIM TASK 32-41-00-810-852-A THROUGH STEP 7.P. EMERGENCY BRAKE #1 & #2 PRESSURE BOTH SHOW TRUE REMOVED PARK BRAKE HANDLE ASSY & CLEANED CONNECTOR & SWITCHES REF AMM TASK 32-44-03-000-801-A. REINSTALLED PARK BRAKE HANDLE REF AMM TASK 32-44-03-400-801-A. PERORMED OPS CHECK REF AMM 32-44-00-710-801-A. OPS TEST FAIL. R&R EMERGENCY/PARK BRAKE VALVE REF AMM TASK 32-44-01-000-801-A & 32-44-01-400-801-A STEPS 1-10. C. BLED EMERGENCY PARK BRAKE SYSTEM REF AMM TASK 32-44-00-870-801-A STEPS 1-7 (G) BLED ONLY THE NR 1 HYD SYST, PERFORMED STEP 9 A-E. C/W AMM TASK 32-44-01-400-801-A STEP 10. D.-L. FOR INSTALLATION OF E/PARK BRAKE VALVE. ALL OPS CHKS PASS. NO FAULT MESSAGES POSTED ON EICAS. RETURNED TO SERVICE.
